# SDR DHL2001727545

- Difficulty date: August 16, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, LEFT MAIN LANDING GEAR STRUT DOOR HAS EXCESS PLAY.  REMOVED AND REPLACED BUSHING IN LEFT MAIN LANDING GEAR STRUT DOOR IAW B-727 MM 32-11-12 BOTH FWD AND AFT HINGES.  REMOVED AND REPLACED GIMBALS ASSY BUSHING AND DOOR LINK ROD END IAW B-727 MM 32-12-11 FOUND GEAR SWING NORMAL IAW B-727 MM 32-11-00.
